# SDR CA080324001

- Difficulty date: March 24, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Defective
- Location: Tire
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BELIEVE TO HAVE ENCOUNTERED A DEFECTIVE TIRE TUBE BATCH. THE TUBES IN QUESTION ARE MFG 6.00 X 6, SOLD UNDER BATCH NR 032358. WE HAVE HAD 5 INSTANCES OF TIRE TUBE FAILURE OUT OF 6, WITH THE CONCERNED TUBE BATCH. (TC NR 20080324001)
